| Catalog Number |
150670007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Scar Tissue (2060)
| Date of Event |
09/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that attune ps fem lt sz 8 cem, attune ps fb insrt sz 8 5mm, and attune fb tib base sz 7 cem were involved in a left knee total knee arthroplasty revision case.The patient was reportedly unable to rehabilitate the knee after surgery and had very limited motion of 15 to 40 degrees.Revision surgery was performed to address the condition.During the procedure, all components were described as well fixed and well aligned, and no allegation was made against any of the components.A difficult exposure was performed with tissue elevation and removal of scarring.All well-fixed components were removed, and the revision total knee arthroplasty was completed without delay or patient harm.Range of motion was reported to be quite good, and a good outcome was expected.The cement was described as likely depuy 2, hand mixed in an open bowl per surgeon protocol.The implanted devices were explanted.Affected side: left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional manufacturer narrative:
d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Additional Manufacturer Narrative
Product complaint # = > (b)(4).Investigation summary = > an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.Added: d10 concomitant
corrected: d3 (manufacturer email).